# SDR IPXA2020052765828

- Difficulty date: April 21, 2020
- Submitted: May 27, 2020
- Operation: Air carrier
- Aircraft: N354UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37862
- Aircraft time: 17,336 hours, 6,366 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AWHILE STARTING THE LEFT ENGINE, THE MECHANIC CALLED FOR US TO SHUTDOWN THE LEFT ENGINE DUE TO EXCESSIVE FLUID AND SMOKE COMING FROM THE ENGINE. SHORTLY AFTER WE GOT THE L HYD QTY EICAS AND MASTER CAUTION LIGHT. SHUTDOWN LEFT ENGINE AND RANFOUND A DELTA P INDICATOR BLOWN OUT NEAR HYD FILTER/JM 1400522/REMOVED DIFFERENTIAL PRESSURE INDICATOR AND REINSTALLED IAW AMM 29-11-15-024-001. INSPECTED AND REPLACED IAW AMM 29-11-17 HYD FILTER AS PRECAUTIONARY NO DEBRI FOUND. OK FOR SERVICE
